BibTeX record journals/ior/AbateCW96

download as .bib file

@article{DBLP:journals/ior/AbateCW96,
  author    = {Joseph Abate and
               Gagan L. Choudhury and
               Ward Whitt},
  title     = {Exponential Approximations for Tail Probabilities in Queues {II:}
               Sojourn Time and Workload},
  journal   = {Operations Research},
  volume    = {44},
  number    = {5},
  pages     = {758--763},
  year      = {1996},
  url       = {https://doi.org/10.1287/opre.44.5.758},
  doi       = {10.1287/opre.44.5.758},
  timestamp = {Sat, 27 May 2017 14:23:35 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ior/AbateCW96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics